# SDR UALA2010051401641

- Difficulty date: May 14, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 59,457 hours, 10,905 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1F AFT EMERGENCY LIGHT INOP.  SECURED CONNECTOR AT 1F, OPS CHECKS GOOD.
